# SDR AUS20040199

- Difficulty date: March 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2213 · Flight Controller
- Part: Panel
- Part number: 4051601935
- Part serial: 87010514
- Condition: Faulty
- Location: Flt Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT MODE CONTROL PANEL FAULTY.
